Posted by: Krea | 2009-04-10

Naprosol EN - Affecting my stomach

I' m taking Naprosol EN, Salazopyrin and Arava for RA (Rheumatoid Arthritis). I know from early years of treatment with NSAID meds that my stomach is sensitive for the NSAIDs. Presently I do suffer from a acute attack of RA and the rheumatologist suggest Naprosol EN for a bit of extra pain relieve. I' m taking Lansoloc 30 mg in morning as I awake and just before my breakfast I' m also taking Mucaine, and last thing before I turn the light of I' m taking Mucaine again, presently my stomach is burning very badly. Is there anything else what I can do to protect my stomach? It is only my second week of taking Naprosol EN.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Krea

Yes, Naprosyn is high on the list of drugs that may cause stomach irritation - even higher than diclofenac (voltaren). I suggest replacing the mucaine with ulsanic. Take this 10-15 minutes prior to your NSAID and see if an improvent is noticed within a couple of days. If not, your doc may have to recommend something else.

Best of luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.